# SDR DL76L954663

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 21,168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ENGINE STABILITY RUN, FOUND LOW STALL MARGIN.  ENGINE WAS REMOVED AND ROUTED TO SHOP FOR COMPLETION OF EO SI-690053.                                                                   ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
